# SDR DL76S980747

- Difficulty date: March 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N135DL
- Make and model: Boeing 767332
- Aircraft serial: 25145
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Torn
- Location: Bs 1197-1307
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN AT FS 1197+110 WAS BADLY DAMAGED BY AN IMPACT FROM GROUND EQUIPMENT.  THE SKIN WAS CUTOUT BETWEEN STR 35R AND 39L RESULTING IN A 15.5 X 19.5 CUTOUT.  THE DAMAGED SKIN WAS REPAIRED WITH AN EXTERNAL DOUBLER      INSTALLED PER ER/A 364390-14, REV A.
